By Topic

Design of binary sequences with tunable exponential autocorrelations and run statistics based on one-dimensional chaotic maps

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Tsuneda, A. ; Dept. of Electr. & Comput. Eng., Kumamoto Univ., Japan

This paper describes simple design methods of chaotic binary sequences with prescribed exponential autocorrelation properties and run statistics. We employ one-dimensional piecewise monotonic onto maps and a simple threshold function for generating such sequences. Some examples of such designs are also given. Furthermore, bounds on run statistics are discussed and compared to the result for sequences of general binary random variables.

Published in:

Circuits and Systems I: Regular Papers, IEEE Transactions on  (Volume:52 ,  Issue: 2 )